# SDR UIEA2021031000515

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,717 hours, 20,725 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350548851
- Part serial: AEX00577C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG WOULD NOT START( REMOVED AND REPLACED L/H ENG STARTER IAW AMM 80-11-01, OPS CHECK NORM @ THIS TIME. )
